# SDR DALA1250233720

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 40,101 hours, 16,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR EMERGENCY EXIT SIGNS INOPERATIVE. MX REPLACED EMERGENCY EXIT SIGN ASSY.  OPS CHECKED OK.
